MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 10MM; DENTAL IMPLANT
Model Number BOST610
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Doctor indicated fixture not able to be fully torqued, something wrong with the hex, new fixture was placed.Tooth #47 fdi.
 
Additional Manufacturer Narrative
Zimvie complaint (b(4).
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was not returned for investigation.The reported event is non-verifiable.Based on the evaluation, the device malfunction could not be verified.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were likely within specifications and likely conforming when they left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15614725
Report Number0001038806-2022-01566
Device Sequence Number5798058
Product Code DZE
UDI-Device Identifier00844868029700
UDI-Public(01)00844868029700(17)270121(10)2021121035
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOST610
Device Catalogue NumberBOST610
Device Lot Number2021121035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale